# SDR ASAA2021082835810

- Difficulty date: August 28, 2021
- Submitted: August 31, 2021
- Operation: Air carrier
- Aircraft: N913AK
- Make and model: Boeing 737-9
- Aircraft serial: 44079
- Aircraft time: 1,347 hours, 559 cycles
- System (JASC): 2310 · HF Communications System
- Part: Radio
- Condition: Faulted
- Location: Nr 1 Hf
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

#1 HF RADIO IS UREADABLE IN FLIGHT. GROUNDED - YES. PERFORMED HF COMM OSP TEST . TEST NORMAL. MADE READABLE CALL TO SFO. TWICE FROM HF1 AND HF2. IAW 53-11-00-730-801. A/C OK FOR SERVICE. SEAMC ARNIE NOTIFIED.
